Opuscula Mathematica

Opuscula Math.
 28
, no. 4
 (), 507-516
Opuscula Mathematica

Some optimal control problems for partial differential inclusions


Abstract. Partial differential inclusions are considered. In particular, basing on diffusions properties of weak solutions to stochastic differential inclusions, some existence theorems and some properties of solutions to partial differential inclusions are given.
Keywords: partial differential inclusions, diffusion processes, existence theorems.
Mathematics Subject Classification: 93E03, 93E30.
Cite this article as:
Michał Kisielewicz, Some optimal control problems for partial differential inclusions, Opuscula Math. 28, no. 4 (2008), 507-516
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.